# SDR ZZDA070704185

- Difficulty date: July 4, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 DEF EMERGENCY EXIT LIGHT INOP (E-PATH).  REPAIRED BROKEN WIRE AT SEAT DISCONNECT IAW SWPM 20-10-01, OPS CHECK NORMAL IAW AMM 33-51-00.
